RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 2, Pages 273–275 (Mi dan33840)  

MATHEMATICS

A nonparametric approach to problems of the design of regression experiments

B. L. Granovskiia, S. M. Ermakovb

a Leningrad Engineering-Construction Institute
b Leningrad State University

Full text: PDF file (441 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.281
Presented: Yu. V. Linnik
Received: 16.06.1967

Citation: B. L. Granovskii, S. M. Ermakov, “A nonparametric approach to problems of the design of regression experiments”, Dokl. Akad. Nauk SSSR, 180:2 (1968), 273–275

Citation in format AMSBIB
\Bibitem{GraErm68}
\by B.~L.~Granovskii, S.~M.~Ermakov
\paper A nonparametric approach to problems of the design of regression experiments
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 2
\pages 273--275
\mathnet{http://mi.mathnet.ru/dan33840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0251872}
\zmath{https://zbmath.org/?q=an:0177.46701}


Linking options:
  • http://mi.mathnet.ru/eng/dan33840
  • http://mi.mathnet.ru/eng/dan/v180/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019